Authors: Dimitrijević, Ivan
Dragović, Branko 
Grujić, Jelena
Rakić, Zoran
Title: A new model of nonlocal modified gravity
Journal: Publications de l'Institut Mathematique
Volume: 94
Issue: 108
First page: 187
Last page: 196
Issue Date: 19-Dec-2013
ISSN: 0350-1302
DOI: 10.2298/PIM1308187D
Abstract: 
We consider a new modified gravity model with nonlocal term of the form R-1F(1)R. This kind of nonlocality is motivated by investigation of applicability of a few unusual ansätze to obtain some exact cosmological solutions. In particular, we find attractive and useful quadratic ansatz 1R = qR-1.
Publisher: Mathematical Institute of the Serbian Academy of Sciences and Arts

Show full item record

SCOPUSTM   
Citations

13
checked on Jan 29, 2023

Page view(s)

9
checked on Jan 30, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.